Monotonicity of the mid-point and trapezium estimates for integrals

Jameson, Graham (2021) Monotonicity of the mid-point and trapezium estimates for integrals. Mathematical Gazette, 105 (564). pp. 433-441. ISSN 0025-5572

[img]
Text (condergaz)
condergaz.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (163kB)
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Gazette
Additional Information:
https://www.cambridge.org/core/journals/mathematical-gazette/article/monotonicity-of-the-midpoint-and-trapezium-estimates-for-integrals/AE092CDA744E3CBFB6044684BADB8950 in the Journal, The Mathematical Gazette, 105 (564), pp 433-441 2021, © 2021 Cambridge University Press
ID Code:
152958
Deposited By:
Deposited On:
22 Mar 2021 10:55
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2022 10:05